MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE,16F; FEEDING

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE,16F; FEEDING
Model Number 000716
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date (03/2023).
 
Event or Problem Description
It was reported that post feeding device placement, the medication injection was allegedly leaked.It was further reported that there is a little hole in the luer connection.It was further reported that a another device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was conducted and it was determined that a device history record review is required.Investigation summary: one tri-funnel replacement gastrostomy tube 16f was received and evaluated.A hole between the luer and catheter was noted on the proximal end of the device.A hole was noted between the catheter and the feeding tube.The catheter was infused with approximately 10ml of water through the injection port.A leak was noted at the hole between the catheter and the feeding tube.The investigation is confirmed for the alleged hole and leaking of the feeding tube.The suspected root cause is manufacturing root cause.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H10: d4 expiry date (03/2023),g4 h11: h6 (methods, result,conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that post feeding device placement, the medication injection was allegedly leaked.Reportedly, there is a little hole in the luer connection.It was further reported that another device was used to complete the procedure.There was no reported patient injury.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE,16F
Common Device Name
FEEDING
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10182796
Report Number3006260740-2020-02182
Device Sequence Number835315
Product Code KNT
UDI-Device Identifier00801741037139
UDI-Public(01)00801741037139
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000716
Device Catalogue Number000716
Device Lot NumberNGDS1541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1